# SDR SWAA2013052216329

- Difficulty date: May 18, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N522SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26564
- Aircraft time: 65,955 hours, 61,659 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 8311004
- Part serial: 10232
- Condition: Faulty
- Location: Lt Wing
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF BOTH FORE AND AFT NR 1 FUEL PUMP LOW PRESSURE LIGHTS ILLUMINATED WITH CORRESPONDING MASTER CAUTION LIGHTS.  LIGHTS WENT OUT APPROX. 1 MINUTE AFTER DECK ANGLE REDUCED.  NR 1 TANK AFT PUMP LIGHT ILLUMINATED IN CRUISE FLIGHT.  COMPLIED WITH QRH AND OPERATED THAT PUMP WITH THE SWITCH OFF FOR THE REMAINDER OF THE FLIGHT.  R & R NR 1 AFT & NR 1 FWD ELEC FUEL BOOST PUMPS IAW AMM.
